# SDR GTIA2019122644896

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 14,725 hours, 6,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT: ON DESCENT TOXIC ODOR. TURNED OFF NR 1 PACK AND ODOR WENT AWAY. TURNED PACK ON AT 6000 FT AND ODOR RETURNED.   PERFORMED DECONTAMINATON OF THE ECS FOR PACK 1 IAW AMM 21-00-00-615-002-A. NO FURTHER DEFECTS NOTED.
